Skip to Content

Just took ibuprofen 800mg but 40 minutes later still have excruciating migraine. Can I take Aleve?

Responses (3)

Lisa01 15 Mar 2018

No. It's too soon to take any other medication.

Rnazarkewich01 15 Mar 2018

No.. Ibuprofen and Aleve are both in a class of drugs known as NSAIDs they are anti-inflammatory..and in the case of Ibuprofen, a good antipyretic (lowers fever). They re all metabolized in the kidneys so taking more than one kind too close together can potentially cause damage.
My suggestion is Tylenol. It is metabolized in the liver and can be taken with Ibuprofen..as long as you don't overdo it..side note the combo is great for a high fever..
If they he migraine persists try some coffee and a cool dark room if all else fails the E.R..
But I've learned opioids can

.not Always cause a nasty rebound headache..good luck!

Rnazarkewich01 22 Mar 2018

Long term NSAID use has been linked to ulcers and heart problems.. Moderate use is safe when taken with food or milk(as long as no allergies are present). If your headache persists please consult your doctor.
L

Sudzee 19 Mar 2018

They are both very dangerous if you take them for too long. They can cause havoc on your stomach and cause insane rebound headaches. I took ibuprofen for a week straight and after that experience I’m never taking anything with NSAIDS in it ever again.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions